MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 SR-T; PACEMAKER

BIOTRONIK SE & CO. KG EDORA 8 SR-T; PACEMAKER
Model Number 407157
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient in hospital reporting low heart rates.Representative was paged to check device and could not interrogate pacemaker.Device remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
On (b)(6) 2024 device explanted.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
EDORA 8 SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20529081
Report Number1028232-2024-05587
Device Sequence Number12758375
Product Code NVZ
UDI-Device Identifier04035479147761
UDI-Public(01)04035479147761(17)251130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number407157
Device Catalogue Number407157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/25/2024
11/13/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date10/28/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age39 YR
Patient SexFemale